MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. BARD-PARKER SAFETY SCALPEL SIZE 15, STERILE

ASPEN SURGICAL PRODUCTS, INC. BARD-PARKER SAFETY SCALPEL SIZE 15, STERILE
Model Number 372615
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.The root cause was manufacturing error.The most probable root cause is attributed to operator error.After leak and burst testing process, the operator is responsible for removing all tested samples and ensuring they are properly sent to the repackaging process.This should be considered the final report.If any additional relevant information is identified it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "today we received a box of 372615 that is damaged.Each blade has a sticky spot with a hole in the package and some are not sealed.".

Brand Name
BARD-PARKER SAFETY SCALPEL SIZE 15, STERILE
Common Device Name
SAFETY SCALPEL
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key25173307
Report Number3002750084-2026-00045
Device Sequence Number10138235
Product Code GES
UDI-Device Identifier00840113203642
UDI-Public00840113203642
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number372615
Device Lot Number0506984
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown